# SDR DL72L000549

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,788 hours, 48,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE SPLICE REPAIR AND PREVENTATIVE MODIFICATION PER S/B 727-53-0210.  MAINTENANCE ENCOUNTERED    SHORT FASTENER SPACING AND DISCREPANCIES WITH THE BOEING REWORK DRAWING ERA 334174-14AD ALLOWS 3/16 FASTENERS      INSTEAD OF THE 1/4 FASTENERS CALLED OUT.  THIS HAS BEEN APPROVED BY BOEING.  THE DISCREPANCIES WERE FOUND AT HMV.
